American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A15) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Jean Fromentin and Florent Hivert. Exploring the tree of numerical semigroups. Math. Comp. 85 (2016) 2553-2568.
Abstract, references, and article information   
View Article: PDF

[2] Wenchang Chu and Wenlong Zhang. Accelerating Dougall's $_5F_4$-sum and infinite series involving $\pi$. Math. Comp. 83 (2014) 475-512.
Abstract, references, and article information   
View Article: PDF

[3] Yi Jin. On efficient computation and asymptotic sharpness of Kalantari's bounds for zeros of polynomials. Math. Comp. 75 (2006) 1905-1912. MR 2240641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexander Barvinok. Computing the Ehrhart quasi-polynomial of a rational simplex. Math. Comp. 75 (2006) 1449-1466. MR 2219037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ruedi Suter. The number of lattice points in alcoves and the exponents of the finite Weyl groups. Math. Comp. 67 (1998) 751-758. MR 1443124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ben Johnsen and Eldar Straume. Counting binary matrices with given row and column sums . Math. Comp. 48 (1987) 737-750. MR 878703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] F. T. Howard. A special class of Bell polynomials . Math. Comp. 35 (1980) 977-989. MR 572870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dominique Dumont. A combinatorial interpretation for the Schett recurrence on the Jacobian elliptic functions . Math. Comp. 33 (1979) 1293-1297. MR 537974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John Riordan. The distribution of crossings of chords joining pairs of $2n$ points on a circle . Math. Comp. 29 (1975) 215-222. MR 0366686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia